# SDR USAA2015012600002

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 47,691 hours, 17,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Broken
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L ARM & DISARM HANDLE BROKEN OFF.  R & R EMER EXIT ARM & DISARM LEVER AT LOCATION 2L DOOR IAW AMM 52-22-22.
